# SDR AALA202205183355

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A300*
- Aircraft serial: 6230
- Aircraft time: 25,715 hours, 10,128 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR LOCK DIFFICULT TO OPERATE. MAINTENANCE  LUBRICATED LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
